umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Nebenhülle and the Gleason problem
Umeå University, Faculty of Science and Technology, Department of Mathematics and Mathematical Statistics.
2010 (English)In: Proceedings of the American Mathematical Society, ISSN 0002-9939, E-ISSN 1088-6826, Vol. 138, no 1, 267-273 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2010. Vol. 138, no 1, 267-273 p.
Keyword [en]
Holomorphic functions, Banach algebras, Nebenh\"{u}lle, $\overline {\partial }$-problems
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:umu:diva-26548DOI: 10.1090/S0002-9939-09-10064-3OAI: oai:DiVA.org:umu-26548DiVA: diva2:272067
Available from: 2009-10-14 Created: 2009-10-14 Last updated: 2017-12-12Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Carlsson, Linus

Search in DiVA

By author/editor
Carlsson, Linus
By organisation
Department of Mathematics and Mathematical Statistics
In the same journal
Proceedings of the American Mathematical Society
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 63 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf